×

zbMATH — the first resource for mathematics

Enumeration d’arbres et formules d’inversion de séries formelles. (French) Zbl 0466.05006

MSC:
05A15 Exact enumeration problems, generating functions
16W60 Valuations, completions, formal power series and related constructions (associative rings and algebras)
05C05 Trees
05C30 Enumeration in graph theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Brown, W.G.; Tutte, W.T., On the enumeration of rooted non separable planar maps, Canad. J. math., 16, 512-577, (1964) · Zbl 0119.38804
[2] Chomsky, N.; Schutzenberger, M.P., The algebraic theory of context-free languages, (), 118-161 · Zbl 0148.00804
[3] Chottin, L., Une démonstration combinatoire de laformule de Lagrange à deux variables, Discrete math., 13, 215-224, (1975) · Zbl 0335.05013
[4] Cori, R.; Richard, J., Énumération des graphes planaires à l’aide des séries formelles en variables non commutatives, Discrete math., 2, 115-162, (1972) · Zbl 0247.05140
[5] Cori, R., Un code pour LES graphes planaires et ses applications, () · Zbl 0313.05115
[6] Eilenberg, S., ()
[7] Foata, D.; Schutzenberger, M.P., Théorie géométrique des polynômes eulériens, () · Zbl 0214.26202
[8] Foata, D., A combinatorial proof of the mehler formula, J. combin. theory ser. A, 24, 367-376, (1978) · Zbl 0401.33008
[9] Garsia, A.M.; Joni, S.A., Higher dimensional polynomials of binomial type and formal power series inversion, Comm. algebra, 6, 12, 1187-1215, (1978) · Zbl 0378.05009
[10] Goldman, J.R., Formal languages and enumeration, J. combin. theory ser. A, 24, 318-338, (1978) · Zbl 0411.05010
[11] Good, I.J., Generalizations to several variables of Lagrange’s expansion, with applications to stochastic processes, (), 367-380 · Zbl 0135.18802
[12] Lagrange, J.L., (), 1-73
[13] Mullin, R.; Rota, G.C., On the foundations of combinatorial theory, III, theory of binomial enumeration, (), 167-213
[14] Raney, G.N., Functionnal composition patterns and power series reversion, Trans. amer. math. soc., 94, 441-451, (1960) · Zbl 0131.01402
[15] Riordan, J., ()
[16] Salomaa, A.; Soittola, M., ()
[17] Tutte, W.T., On elementary calculus and the good formula, J. combin. theory ser. B, 18, 97-137, (1975) · Zbl 0307.05003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.